# SDR DLL10970691

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 464-488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LT SIDE LOWER BELLY SKIN WAS FOUND CORRODED JUST OUTBOARD OF THE LOWER CENTERLINE AT STRINGER 33 AFT OF FS 464.  REMOVAL OF ALL CORROSION RESULTS IN A CUTOUT OF THE SKIN AND INTERNAL BONDED DOUBLER SIZED 7.25 WIDE BY 24.25  LONG, EXTENDING FROM FS 464 TO FS 488 FROM THE EDGE OF THE SKIN AT THE CENTERLINE OUTBOARD TO JUST BELOW STRINGER 34.
